Alert archive / Michigan / Gale Warnings in 2019

Gale Warning 39, NWS Detroit, MI

December 14, 2019

NWS Detroit, MI issued this gale warning at Dec 14, 2019, 3:31 AM EST. It took effect at Dec 15, 2019, 12:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 14, 2019, 3:31 AM EST (08:31 UTC)
In effect from
Dec 15, 2019, 12:00 AM EST
Expired
Dec 15, 2019, 9:56 AM EST
In force
10 hr
Issued by
NWS Detroit, MI

The text

As transmitted.

403 
WHUS73 KDTX 140831
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
331 AM EST Sat Dec 14 2019

...Marginal northwest gales over northern Lake Huron late 
tonight...

.Broad troughing will move over the Great Lakes this weekend leading 
to an uptick in northwesterly winds which will usher in arctic air 
into tonight. This will bring good lake instability while a low 
pressure system also lifts across the eastern US and tightens the 
northwest pressure gradient. The result will be a gradual increase 
in winds late tonight and early Sunday morning with marginal gale 
force over the north half of Lake Huron. The cold northwest flow 
will also lead to building waves along the northern Thumb shoreline 
resulting in hazardous boating conditions for small crafts. Winds 
will then decrease into Sunday afternoon as high pressure begins to 
build into the region. This will lead to more favorable marine 
conditions into early next week with light winds and low waves. Next 
chance at unsettled marine conditions will be Tuesday evening into 
Wednesday.

LHZ361>363-142130-
/O.NEW.KDTX.GL.W.0039.191215T0500Z-191215T1700Z/
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond
5NM off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off
shore-
331 AM EST Sat Dec 14 2019

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
SUNDAY...

The National Weather Service in Detroit/Pontiac has issued a Gale
Warning which is in effect from midnight tonight to noon EST
Sunday. 

* WIND AND WAVES: During the Gale Warning, expect sustained 
  winds up to 27 knots from the northwest with gusts up to 37 
  knots. The largest expected significant waves will be 10 feet 
  with a potential maximum wave height of 14 feet. 

* TIMING: The maximum winds are expected around 2 AM EST Sunday 
  with the largest waves expected around 6 AM EST Sunday. 

Refer to the latest marine forecasts for greater detail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LHZ421-441-442-142130-
/O.NEW.KDTX.SC.Y.0087.191215T0500Z-191215T2200Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Port Austin to Harbor Beach MI-
Harbor Beach to Port Sanilac MI-
331 AM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM
EST SUNDAY...

The National Weather Service in Detroit/Pontiac has issued a
Small Craft Advisory which is in effect from midnight tonight to
5 PM EST Sunday. 

* WIND AND WAVES: During the Small Craft Advisory, expect 
  sustained winds up to 22 knots from the northwest with gusts 
  up to 30 knots. The largest expected significant waves will 
  be 6 feet with a potential maximum wave height of 8 feet. 

* TIMING: The maximum winds are expected around 5 AM EST Sunday 
  with the largest waves expected around 9 AM EST Sunday. 

Refer to the latest marine forecasts for greater detail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

SF
4 follow-up statements
444 
WHUS73 KDTX 140900
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
400 AM EST Sat Dec 14 2019

...Marginal northwest gales over northern Lake Huron late 
tonight...

.Broad troughing will move over the Great Lakes this weekend leading 
to an uptick in northwesterly winds which will usher in arctic air 
into tonight. This will bring good lake instability while a low 
pressure system also lifts across the eastern US and tightens the 
northwest pressure gradient. The result will be a gradual increase 
in winds late tonight and early Sunday morning with marginal gale 
force over the north half of Lake Huron. The cold northwest flow 
will also lead to building waves along the northern Thumb shoreline 
resulting in hazardous boating conditions for small crafts. Winds 
will then decrease into Sunday afternoon as high pressure begins to 
build into the region. This will lead to more favorable marine 
conditions into early next week with light winds and low waves. Next 
chance at unsettled marine conditions will be Tuesday evening into 
Wednesday.

LHZ361>363-142130-
/O.CON.KDTX.GL.W.0039.191215T0500Z-191215T1700Z/
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond
5NM off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off
shore-
400 AM EST Sat Dec 14 2019

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST SUNDAY...

* WHAT...Expect sustained winds up to 25 knots from the 
  northwest with gusts up to 36 knots. The largest significant 
  waves will be 8 feet with a potential maximum wave height of 
  11 feet.

* WHERE...Lake Huron from 5NM east of Mackinac Bridge to Presque 
  Isle Lt beyond 5 NM off shore, Lake Huron from Sturgeon Point 
  to Alabaster MI beyond 5NM off shore and Lake Huron from 
  Presque Isle Light to Sturgeon Point MI beyond 5NM off shore.

* WHEN...The maximum winds are expected around 2 AM EST Sunday 
  with the largest waves expected around 6 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* WIND AND WAVES: During the Gale Warning, expect sustained 
  winds up to 27 knots from the northwest with gusts up to 37 
  knots. The largest expected significant waves will be 10 feet 
  with a potential maximum wave height of 14 feet.

* TIMING: The maximum winds are expected around 2 AM EST Sunday 
  with the largest waves expected around 6 AM EST Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LHZ421-441-442-142130-
/O.CON.KDTX.SC.Y.0087.191215T0500Z-191215T2200Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Port Austin to Harbor Beach MI-
Harbor Beach to Port Sanilac MI-
400 AM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM EST SUNDAY...

* WHAT...Expect sustained winds up to 21 knots from the 
  northwest with gusts up to 30 knots. The largest significant 
  waves will be 4 feet with a potential maximum wave height of 5 
  feet.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI and Outer Saginaw Bay SW of Alabaster to Port 
  Austin MI to Inner Saginaw Bay.

* WHEN...The maximum winds are expected around 5 AM EST Sunday 
  with the largest waves expected around 9 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* WIND AND WAVES: During the Small Craft Advisory, expect 
  sustained winds up to 22 knots from the northwest with gusts 
  up to 30 knots. The largest expected significant waves will be 
  6 feet with a potential maximum wave height of 8 feet.

* TIMING: The maximum winds are expected around 5 AM EST Sunday 
  with the largest waves expected around 9 AM EST Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

sf
614 
WHUS73 KDTX 142058
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
358 PM EST Sat Dec 14 2019

...Marginal Northwest Gales Over northern Lake Huron Late Tonight...

.Troughing over the lakes today with the center of a low pressure 
system lifting across the northeastern US is leading to northwest 
flow across the central Great Lake today into tonight. Tightening 
pressure gradient into tonight along with the arrival of colder air 
over the lakes will bring a set up capable of marginal gale force 
winds across the northern half of Lake Huron. A Gale Warning is in 
effect for these winds starting tonight and lasting into tomorrow 
morning. Small Craft Advisory conditions will also be met for 
northern portions of the Thumb as wave action increases tonight and 
last into tomorrow afternoon. Winds begin easing up tomorrow 
afternoon as the low lifts well to the northeast. Winds remain light 
across the lakes on Monday into while a low pressure system moves 
across the Ohio River Valley bringing chances for snow showers to
the southern lakes. More impactful surge of arctic air with a low
pressure system comes late Tuesday into Wednesday.

LHZ361>363-150915-
/O.CON.KDTX.GL.W.0039.191215T0500Z-191215T1700Z/
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond
5NM off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off
shore-
358 PM EST Sat Dec 14 2019

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST SUNDAY...

* WHAT...During the Gale Warning, expect sustained winds up to 27
  knots from the northwest with gusts up to 36 knots. The largest
  expected significant waves will be 10 feet with a potential 
  maximum wave height of 14 feet.

* WHERE...Lake Huron from 5NM east of Mackinac Bridge to Presque 
  Isle Lt beyond 5 NM off shore, Lake Huron from Sturgeon Point 
  to Alabaster MI beyond 5NM off shore and Lake Huron from 
  Presque Isle Light to Sturgeon Point MI beyond 5NM off shore.

* WHEN...The maximum winds are expected around 2 AM EST Sunday 
  with the largest waves expected around 6 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LHZ421-441-442-150915-
/O.CON.KDTX.SC.Y.0087.191215T0500Z-191215T2200Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Port Austin to Harbor Beach MI-
Harbor Beach to Port Sanilac MI-
358 PM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM EST SUNDAY...

* WHAT...During the Small Craft Advisory, expect
  sustained winds up to 22 knots from the northwest with gusts up
  to 30 knots. The largest expected significant waves will be 6
  feet with a potential maximum wave height of 8 feet.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI and Outer Saginaw Bay SW of Alabaster to Port 
  Austin MI to Inner Saginaw Bay.

* WHEN...The maximum winds are expected around 5 AM EST Sunday 
  with the largest waves expected around 9 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
240 
WHUS73 KDTX 150825
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
325 AM EST Sun Dec 15 2019

LHZ361>363-151700-
/O.CON.KDTX.GL.W.0039.000000T0000Z-191215T1700Z/
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond
5NM off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off
shore-
325 AM EST Sun Dec 15 2019

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Expect sustained winds up to 25 knots from the 
  northwest with gusts up to 36 knots. The largest significant 
  waves will be 8 feet with a potential maximum wave height of 
  11 feet.

* WHERE...Lake Huron from 5NM east of Mackinac Bridge to Presque 
  Isle Lt beyond 5 NM off shore, Lake Huron from Sturgeon Point 
  to Alabaster MI beyond 5NM off shore and Lake Huron from 
  Presque Isle Light to Sturgeon Point MI beyond 5NM off shore.

* WHEN...The maximum winds are expected around 3 AM EST Sunday 
  with the largest waves expected around 6 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LHZ421-441-442-152100-
/O.CON.KDTX.SC.Y.0087.000000T0000Z-191215T2200Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Port Austin to Harbor Beach MI-
Harbor Beach to Port Sanilac MI-
325 AM EST Sun Dec 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WHAT...Expect sustained winds up to 21 knots from the 
  northwest with gusts up to 29 knots. The largest significant 
  waves will be 4 feet with a potential maximum wave height of 5 
  feet.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI and Outer Saginaw Bay SW of Alabaster to Port 
  Austin MI to Inner Saginaw Bay.

* WHEN...The maximum winds are expected around 5 AM EST Sunday 
  with the largest waves expected around 9 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DG
145 
WHUS73 KDTX 151456
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
956 AM EST Sun Dec 15 2019

LHZ361>363-151600-
/O.CAN.KDTX.GL.W.0039.000000T0000Z-191215T1700Z/
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond
5NM off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off
shore-
956 AM EST Sun Dec 15 2019

...GALE WARNING IS CANCELLED...

$$

LHZ421-441-442-152115-
/O.CON.KDTX.SC.Y.0087.000000T0000Z-191215T2200Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Port Austin to Harbor Beach MI-
Harbor Beach to Port Sanilac MI-
956 AM EST Sun Dec 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WHAT...Expect sustained winds up to 21 knots from the 
  northwest with gusts up to 29 knots. The largest significant 
  waves will be 4 feet with a potential maximum wave height of 5 
  feet.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI and Outer Saginaw Bay SW of Alabaster to Port 
  Austin MI to Inner Saginaw Bay.

* WHEN...The maximum winds are expected around 5 AM EST Sunday 
  with the largest waves expected around 9 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Dec 14, 3:07 AM EST, 24 minutes earlier.

Area forecast discussion, Dec 14, 3:07 AM EST, 24 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
307 AM EST Sat Dec 14 2019

.DISCUSSION...

The 00z DTX Raob indicated a good amount of dry air below 700 MB,
which probably will be just enough to keep southeast Michigan dry,
as both 00z NAM/ARW keeping measurable precipitation just to our
east. It certainly is a close call as the negative tilted upper level
trough lifts into the Mid Atlantic States, but with precipitation
struggling to reach the ground in much of northern Indiana/NW Ohio,
see no compelling reason to adjust inherited pops for today.

Northwest winds gradually increasing today ushering in colder air to
the Central Great Lakes region, as shortwave trough over the upper
Mississippi River Valley arrives late tonight, sending 850 MB temps
down into the negative lower teens. Low level cyclonic
flow/convergence should be enough to focus some lake effect
activity, with NAM indicating a I-94 band briefly setting up around
9Z (per 925 MB omega field), but remaining progressive and sagging
south. Thermal profiles are not great, with just about all the
modest cape/super-saturation with respect to ice above -10 C as
inversion heights hang between 5-6 kft level. Thus, expecting most
locations underneath the band(s) to see less than one inch. With the
marginal thermal profiles, there is a non-zero chance we struggle to
obtain ice nuclei with the precipitation, but freezing drizzle
threat appears too low to mention in zones.

The race is then on for Monday, as an upper level wave rounds the
bend over the Four Corners region, with equally important upper
level wave/trough over south Central Canada approaching and swinging
through Ontario Monday morning. 00z GFS/Euro/Icon now suggesting the
northern stream wave will be faster, leading to mostly upper level
confluent flow over Lower Michigan, with a weaker and more subdued
southern wave tracking along or just south of the Ohio River. The
00z NAM is on the opposite end, with a faster and stronger (farther
north) southern wave, with still a bunch of GFS ensemble members
providing support to this solution. Will continue to highlight the
potential for several inches of snow as NAM brings in 3-4 g/kg of
specific humidity in the 850-700 layer, but the jury is still out
with the 00z Euro remaining a key witness, and confidence remains
low.

A glancing blow of Arctic air for the mid week period (850 MB temps
in the negative mid teens), as the deep polar upper level low swings
into New England. Ridging at all levels progged to build in by
Thursday, supporting warmer/normal temps to end the work week.

&&

.MARINE...

Broad troughing will move over the Great Lakes this weekend leading
to an uptick in northwesterly winds which will usher in arctic air
into tonight. This will bring good lake instability while a low
pressure system also lifts across the eastern US and tightens the
northwest pressure gradient. The result will be a gradual increase
in winds late tonight and early Sunday morning with marginal gale
force over the north half of Lake Huron. The cold northwest flow
will also lead to building waves along the northern Thumb shoreline
resulting in hazardous boating conditions for small crafts. Winds
will then decrease into Sunday afternoon as high pressure begins to
build into the region. This will lead to more favorable marine
conditions into early next week with light winds and low waves. Next
chance at unsettled marine conditions will be Tuesday evening into
Wednesday.

&&

.PREV DISCUSSION...
Issued at 1151 PM EST Fri Dec 13 2019

AVIATION...

Extensive mid level cloud will continue to funnel across the region
overnight, downstream of a low pressure system tracking across the
Ohio valley. Some increase in low level moisture will occur through
the morning period, although greater near surface saturation now
appears to remain south of the area. This process in combination
with a light wind field may still support some degree of fog
formation over the southeast Michigan airspace. Greater potential
for MVFR to IFR restrictions will exist across the Detroit corridor
and possibly PTK, with lack of greater moisture depth limiting fog
density northward into FNT/MBS. Upstream observational trends and
recent model guidance continue to suggest fog development versus
stratus. Lingering fog lifts during the late morning period, perhaps
offering a window for VFR conditions into the afternoon. Moisture
will then increase from the west late in the day within colder west-
northwest winds. This will introduce the possibility for light snow
shower development in MVFR/IFR conditions Saturday night.

For DTW...Potential for fog formation Saturday morning remains, but
confidence in visibility dropping below 1 mile is diminishing.

DTW THRESHOLD PROBABILITIES...

* Low for cigs aob 5000 ft late tonight through Saturday afternoon.
  High Saturday night.

* Low confidence in visibilities 1/2SM or less and/or cigs of 200 ft
  less Saturday morning.

* High for ptype as snow Saturday night.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Small Craft Advisory from midnight tonight to 5 PM EST Sunday for
     LHZ421-441-442.

     Gale Warning from midnight tonight to noon EST Sunday for
     LHZ361>363.

Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...SF
MARINE.......SF
AVIATION.....MR

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Dec 14, 3:31 AM EST, 0 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
331 AM EST Sat Dec 14 2019

MIZ047>049-053>055-060>063-068>070-075-076-082-083-150930-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
331 AM EST Sat Dec 14 2019

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Several inches of snow is possible Monday and Monday night as low
pressure tracks through the southern Ohio Valley. The best chance
for the accumulating snow is toward the southern Michigan border.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-150930-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
331 AM EST Sat Dec 14 2019

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

A gale warning is in effect tonight for northern Lake Huron, with
small craft advisories in effect for most of southern Lake Huron.
Refer to the latest marine forecasts for details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A gale warning continues into Sunday for northern Lake Huron, with
small craft advisories in effect for most of southern Lake Huron.
Refer to the latest marine forecasts for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

SF

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 3:31 AM ESTSmall Craft AdvisoryDTX36 hr

Nearby

Gale Warnings in Michigan, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.